Acta Mathematica Academiae Scientiarum Hungarica

, Volume 14, Issue 3, pp 423–439

On the maximal number of independent circuits in a graph

  • K. Corrádi
  • A. Hajnal
Article

DOI: 10.1007/BF01895727

Cite this article as:
Corrádi, K. & Hajnal, A. Acta Mathematica Academiae Scientiarum Hungaricae (1963) 14: 423. doi:10.1007/BF01895727
  • 133 Downloads

Copyright information

© Akadémiai Kiadó 1963

Authors and Affiliations

  • K. Corrádi
    • 1
  • A. Hajnal
    • 1
  1. 1.Mathematical InstituteEötvös loránd universityBudapest

Personalised recommendations